Symmetric monoidal closed categories generated by commutative adjoint monads
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 19 (1978) no. 3, p. 269-293
@article{CTGDC_1978__19_3_269_0,
     author = {Keigher, William F.},
     title = {Symmetric monoidal closed categories generated by commutative adjoint monads},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {19},
     number = {3},
     year = {1978},
     pages = {269-293},
     zbl = {0381.18015},
     mrnumber = {546073},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1978__19_3_269_0}
}
Keigher, William F. Symmetric monoidal closed categories generated by commutative adjoint monads. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 19 (1978) no. 3, pp. 269-293. http://www.numdam.org/item/CTGDC_1978__19_3_269_0/

M. Bunge (1969), Relative functor categories and categories of algebras, J. Alge bra 11, 64-101. | MR 236238 | Zbl 0165.32902

B. Day (1970), On closed categories of functors, Lecture Notes in Math. 137, Springer, 1-38. | MR 272852 | Zbl 0203.31402

S. Eil Enberg and G.M. Kelly (1966), Closed categories, Proceedings of the Conference on Categorical Algebra, La Jolla 1965, Springer, 421-562. | MR 225841 | Zbl 0192.10604

W. Keigher (a), Closed categories of coalgebras, Communications in Algebra 6 (10) (1978), 995-1015. | MR 491884 | Zbl 0384.18007

W.K. Eigher (b), Symmetric monoidal comonads and differential algebra, Communications in Algebra ( to appear). | Zbl 0393.18008

A. Kock (1971), Closed categories generated by commutative monads, J. Austral. Math. Soc. 12, 405- 424. | MR 296129 | Zbl 0244.18007

A. Kock (1970), Monads on symmetric monoidal closed categories, Arch. Math. 21, 1-10. | MR 260825 | Zbl 0196.03403

S. Maclane (1971), Categories for the working mathematician, Springer. | MR 354798 | Zbl 0705.18001

S. Maclane (1967), Homology, Springer. | MR 349792 | Zbl 0133.26502

J. Wick- Negrepontis (1973), Duality of functors in the category of Banach spaces, J. Pure and Appl. Algebra 3, 119- 131. | MR 397440 | Zbl 0279.46047

H. Wolff (1973), Monads and monoids on symmetric monoidal closed categories, Arch. Math. 24, 113- 120. | MR 340374 | Zbl 0263.18010